Alert archive / Georgia / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 140, NWS Atlanta, GA

July 12, 2004Pike County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 12, 2004, 4:36 PM EDT for Pike County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2004, 4:36 PM EDT (20:36 UTC)
Expired
Jul 12, 2004, 5:15 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Pike County, GA

The radar

The Atlanta radar (KFFC), 31 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2004-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 711 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2004-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -77 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
711 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1092 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-77 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 122036
SVRATL
GAC231-122115-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EDT MON JUL 12 2004

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PIKE COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 515 PM EDT

* AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER WILLIAMSON...MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM 
INCLUDE...ZEBULON...MEANSVILLE...AND CONCORD.

WIND GUSTS TO 60 MPH CAN BE EXPECTED IN THE WARNED AREA.

EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES OR
ELECTRICAL APPLIANCES.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3312 8451 3317 8450 3320 8445 3320 8440
      3318 8436 3318 8426 3317 8425 3303 8426
      3300 8432 3300 8440

$$

RAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:56 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 12, 2:56 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT MON JUL 12 2004

HOTTEST AIR OF THE SEASON ON THE WAY FOR WEDNESDAY

.SHORT TERM...
SCATTERED SHOWERS AND STORMS HAVE FORMED WITH A WEAK DISTURBANCE IN
THE DEVELOPING NW AIRFLOW. WITH DRY AIR IN MID AND UPPER
LEVELS...SOME GUSTY WINDS ARE POSSIBLE NEXT SEVERAL HOURS. ACTIVITY
SHOULD DIMINISH BY SUNSET WITH DECREASE IN INSTABILITY.

UPPER LEVEL FLOW TRANSITION IS UNDERWAY AS SOUTHEAST RIDGE
RETROGRADES TOWARD THE ROCKIES. EVEN THOUGH UPPER LEVEL HEIGHTS
FALLS...LOW LEVEL COOLING WILL WAIT UNTIL TROUGH/COOL FRONT MOVES
THRU AREA LATE WED INTO THU.

AS FOR TEMPS...WILL CONTINUE TO USE 1000/850MB THICKNESSES. THIS
SUPPORTS MAXES ABOUT THE SAME FOR TUE AS LAST SEVERAL DAYS.
THICKNESS RISE WEDNESDAY AHEAD OF TROUGH. EXPECT COMPRESSIONAL
HEATING WITH WEST TO NORTHWEST FLOW OF 10 TO 15 MPH. THICKNESS
SUPPORT WARMER GFS MOS WITH TEMPS AT OR A DEGREE ABOVE THEM. THIS
MEANS WILL FORECAST A RECORD TIE FOR MACON OF 101. EXPECT READING IN
THE MID 90S IN NORTH GA AND AROUND 100 IN MIDDLE GA. COMBINE THIS
WITH DEWPOINTS AROUND 70 WILL SEND HEAT INDEX VALUES TO 100 TO 110.
WILL LIKELY PUSH HEAT ADVISORY CRITERIA IN MIDDLE GA WHICH IS
OVERNIGHT LOWS OF 75 OR HIGHER AND HEAT INDEX VALUES OF 105+ FOR TWO
DAYS. WILL ISSUE AN SPS TO COVER HEAT...SIMILAR TO YESTERDAY AND
HEADLINE IN ZONES.

AS FOR THUNDERSTORMS...PARAMETERS SUGGEST ABOUT 30 PERCENT COVERAGE
THROUGH WEDNESDAY. A FEW PULSE SEVERE POSSIBLE THRU TUE WITH A
SLIGHTLY BETTER CHANCE LATE WED DEPENDING ON EXACT TIMING. GFS/ETA
CONTINUE TO POINT TO SVR POTENTIAL WED LATE AFTERNOON AND FIRST HALF
OF THE NIGHT. CAPES ARE FORECAST TO REACH 3000-4000 J/KG...LI OF -6C
TO -8C...SHOWALTER OF -7C...K INDEX OF 35 TO 40C...PE OF 1.2 TO 1.4
INCHES...POSITIVE EUHLARIAN WATER TRANSPORT AT 850MB...850MB THETA-E
RIDGE...850MB 30 KT JET IN THE NORTH...AND MID LEVEL JET SWINGING SE IN
STRENGTHENING NW FLOW. MODEL SOUNDINGS SHOW WINDEX VALUES OF AROUND
50-60KTS OF DOWNDRAFT POTENTIAL WED AFTERNOON AND EVENING.
BOTTOMLINE...ANYTHING THAT GETS GOING WED AFTERNOON AND EVENING WILL
HAVE POTENTIAL TO PRODUCE SOME GUSTY WINDS. BEST CHANCE LOOKS TO BE
NORTH PART OF GA.

.LONG TERM...
A FEW STORMS WILL LINGER IN MIDDLE GA THU. WILL BE DRY FOR A TIME IN
NW FLOW...WITH LOWER DEWPOINTS AND TEMPS FRI/SAT. AS FLOW BACKS TO
WEST AT UPPER LEVELS...WEAK DISTURBANCES WILL RIDE E/SE TO BRING
RAIN CHANCES BACK BY SUNDAY/MONDAY WITH NEAR NORMAL TEMPS.
&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA     74 90 74 95 / 10 30 10 30
ATHENS      71 94 72 99 / 10 30 10 30
GAINESVILLE 71 90 72 94 / 10 30 10 30
ROME        73 93 73 99 / 20 30 10 30
COLUMBUS    76 95 76 98 / 10 30 10 30
MACON       73 97 73 101 / 10 30 10 30
&&

.FFC WATCHES/WARNINGS/ADVISORIES...NONE.
&&

 NOEL
Hazardous weather outlook, Jul 12, 4:24 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
424 PM EDT MON JUL 12 2004

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-130223-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
424 PM EDT MON JUL 12 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY.

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
EVENING...

.SYNOPSIS...
A WEAK SURFACE TROUGH WILL REMAIN ON THE LEE SIDE OF THE APPALACHIAN
MOUNTAINS FROM THE CAROLINAS...TO ATHENS...TO NEAR COLUMBUS. WEAK
UPPER LEVEL IMPULSES WILL MOVE ACROSS NORTH GEORGIA THROUGH TONIGHT.

.PRIMARY HAZARD...
THE PRIMARY HAZARD WILL BE STRONG GUSTY WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING...AND BRIEF HEAVY RAIN.

.DISCUSSION...
THE LEE SIDE SURFACE TROUGH WILL BE THE MAIN FOCUS OF CONVECTION
THIS AFTERNOON AND EVENING...HOWEVER CONVECTION IS STILL POSSIBLE
NORTH OF THE SURFACE TROUGH DUE TO THE WEAK UPPER LEVEL IMPULSES
MOVING OUT OF TENNESSEE AND INTO NORTH GEORGIA. K INDEX VALUES SOUTH
OF THE TROUGH WILL RANGE FROM 35 TO 40...THEREFORE BRIEF HEAVY RAIN
IS POSSIBLE IN THE STRONGER STORMS. ALTHOUGH CAPES ARE EXPECTED TO
RISE TO 200 TO 2500 ACROSS THE FORECAST AREA...ENOUGH DRY AIR ALOFT
MAY GET ENTRAINED INTO A FEW THUNDERSTORMS WHICH COULD AID IN
PRODUCING STRONG GUSTY WINDS...SOME STRONG ENOUGH TO PUSH DOWN A FEW
TREES. THEREFORE A FEW SEVERE THUNDERSTORMS ARE POSSIBLE JUST ABOUT
ANYWHERE IN NORTH AND CENTRAL GEORGIA FROM 3 PM THROUGH MIDNIGHT.

SOUNDINGS SUGGEST POTENTIAL FOR WET MICROBURST ACTIVITY AS
TEMPERATURES HAVE WARMED INTO THE LOWER/MID 90S WITH DEWPOINTS IN
THE LOWER/MID 70S. WEAK SHEAR WILL LIMIT CONVECTIVE ORGANIZATION
...BUT SLOWLY STRENGTHENING NORTHWESTERLY FLOW AND STEEP LOW LEVEL
LAPSE RATES WILL BE FAVORABLE FOR BANDS OF SOUTHEASTWARD MOVING
CONVECTION WITH SEVERE WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...
DUE TO THE ISOLATED NATURE OF THE SEVERE THUNDERSTORMS...SPOTTER
ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

.DAY TWO THROUGH DAY SEVEN...TUESDAY THROUGH SUNDAY.
THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. FOR
THURSDAY THROUGH SUNDAY...NO HAZARDOUS WEATHER IS EXPECTED.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Special weather statement, Jul 12, 2:36 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
236 PM EDT MON JUL 12 2004

GAZ030-121915-
236 PM EDT MON JUL 12 2004

...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS TO 40 MPH AND FREQUENT
LIGHTNING IN POLK COUNTY UNTIL 315 PM EDT...

AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS IN WESTERN POLK COUNTY NEAR
CEDARTOWN...MOVING SOUTHEAST AT 10 MPH.  THESE THUNDERSTORMS WILL
AFFECT ESOM HILL...AKES...CASEYVILLE...AND CEDARTOWN.

THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH
ALONG WITH FREQUENT CLOUD-TO-GROUND LIGHTNING. BRIEF HEAVY DOWNPOURS
MAY CAUSE PONDING OF WATER ON ROADWAYS.

RAB
Special weather statement, Jul 12, 2:45 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT MON JUL 12 2004

GAZ043-121915-
245 PM EDT MON JUL 12 2004

...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS TO 40 MPH AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN DOUGLAS COUNTY UNTIL 315 PM EDT...

AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM LITHIA SPRINGS TO WINSTON...MOVING
SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH
ALONG WITH FREQUENT CLOUD-TO-GROUND LIGHTNING. BRIEF HEAVY DOWNPOURS
MAY CAUSE PONDING OF WATER ON ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION
FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS.

RAB
Special weather statement, Jul 12, 3:18 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
318 PM EDT MON JUL 12 2004

GAZ044-053-122000-
318 PM EDT MON JUL 12 2004

...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS TO 40 MPH AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN NORTHERN COWETA AND SOUTHERN FULTON
COUNTIES UNTIL 400 PM EDT...

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ENTERING WESTERN FULTON AND NORTHERN
COWETA COUNTIES FROM 9 MILES NORTHWEST OF EAST POINT TO
SARGENT...MOVING SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND
FREQUENT CLOUD-TO-GROUND LIGHTNING.

THIS WILL IMPACT THE SOUTHERN AND CENTRAL PORTIONS OF THE ATLANTA
METROPOLITAN AREA DURING THE EARLY PORTIONS OF THE AFTERNOON RUSH
HOUR. BE PREPARED FOR AREAS OF REDUCED VISIBILITY IN HEAVY RAIN AND
PONDING OF WATER ON ROADWAYS IN AREAS OF HEAVIER RAIN.

STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION
FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS.
Special weather statement, Jul 12, 3:31 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT MON JUL 12 2004

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-130130-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
331 PM EDT MON JUL 12 2004

...HOTTEST TEMPERATURES OF THE SEASON ON THE WAY FOR WEDNESDAY...

THE HOTTEST AIR OF THE SEASON IS ON THE WAY TO MOST OF NORTH AND
MIDDLE GEORGIA ON WEDNESDAY. TEMPERATURES ARE FORECAST TO REACH THE
MIDDLE 90S IN NORTH GEORGIA AND THE UPPER 90S TO AROUND 100 IN
MIDDLE GEORGIA. THESE TEMPERATURES WILL COMBINE WITH DEWPOINTS IN
THE LOWER 70S TO SEND THE HEAT INDEX TO 100 TO 110 ACROSS THE AREA
WEDNESDAY AFTERNOON.

SO FAR THIS SEASON...THE HOTTEST TEMPERATURE IN ATLANTA IS
92...ATHENS IS 96...COLUMBUS IS 95...AND MACON IS 100.

WE DO NOT EXPECT RECORD HIGH TEMPERATURES TO BE REACHED...EXCEPT AT
MACON WHERE NEAR RECORD HIGHS ARE POSSIBLE. THE RECORD HIGH FOR
MACON ON WEDNESDAY IS 101 SET IN 1977.

STAY TUNED TO WEATHER.GOV...NOAA WEATHER RADIO OR YOUR FAVORITE
MEDIA OUTLET FOR FURTHER DETAILS OR UPDATES...AND ANY POSSIBLE HEAT
ADVISORIES.

NOEL
Special weather statement, Jul 12, 3:49 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT MON JUL 12 2004

GAZ053-054-122030-
349 PM EDT MON JUL 12 2004

...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS TO 40 MPH AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN EASTERN COWETA AND FAYETTE COUNTIES
UNTIL 430 PM EDT...

AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORM OVER THOMAS CROSSROADS...MOVING
SOUTHEAST AT 10 MPH.  THESE THUNDERSTORMS WILL AFFECT
SENOIA...PEACHTREE CITY...AND EVENTUALLY BROOKS.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

RAB
Special weather statement, Jul 12, 4:29 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT MON JUL 12 2004

GAZ056-067-068-122100-
429 PM EDT MON JUL 12 2004

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN
PIKE...NORTHERN MERIWETHER...AND WESTERN SPALDING COUNTIES UNTIL 500
PM EDT...

AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 5 MILES WEST OF ZETELLA...OR BETWEEN
BROOKS AND HARALSON...NEAR THE SPALDING...MERIWETHER...
PIKE...FAYETTE COUNTY BORDERS...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL AND WIND GUSTS
TO 45 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING WILL ACCOMPANY THESE
THUNDERSTORMS AS WELL.

BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION
FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS.

RAB

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:15 PM EDTSevere Thunderstorm WarningFFCTreutlen30 min
Jul 12, 3:53 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.